At night I wanted to ask, my wife was having an outpatient treatment for tuberculosis, there were blood spots on the skin, this afternoon there was blood in the nose and ears, what was the side effect of the medicine you were taking
Thank you for asking HealthReplies.com.
It needs to be clarified, is it true that you mean TBS (Townes-Brocks Syndrome)? Or maybe TB (tuberculosis, spots)? What medicines is your wife currently taking?
The appearance of reddish spots on the skin, accompanied by bleeding from the nose and ears, most likely indicates a bleeding disorder. This condition can be triggered one of them by side effects of drugs. Some of the types of drugs that can interfere with the blood clotting process, causing complaints such as aspirin, NSAIDs (non-steroidal anti-inflammatory drugs), anticoagulants, and so on. Is any of these medicines your wife is currently taking?
Apart from the side effects of the drug, there could also be reddish skin spots and bleeding from the nose and ears that your wife experienced due to other causes, for example:
Dengue fever (dengue fever)
ITP (idiopathic thrombocytopenic purpura)
Leukemia (blood cancer)
Deficiency of blood clotting factors, eg hemophilia, von Willebrand disease
DIC (disseminated intravascular coagulation)
Kidney disorders, for example kidney failure, chronic kidney disease, glomerulonephritis, and so on
The limited information you provide regarding the drugs your wife is taking, previous medical history, and your wife's health condition in general makes it difficult for us to identify the exact trigger of all her complaints. Therefore, you should take your wife directly to the doctor. Bring along all the drugs she is taking and show them to the doctor for evaluation, whether any of these drugs have the potential to trigger her complaints, or is there something else. Maybe, the doctor will direct your wife to undergo laboratory tests, blood clotting tests, spinal cord smears, and various other tests if necessary.
In the meantime, your wife can first do the following:
Minimizing the risk of injury, for example by not doing excessive activity first
Clean the bleeding from the nose and ears by pressing the source of the bleeding with your fingers or a clean roll of gauze
Avoid taking medication carelessly
Expand to eat foods rich in vitamin K
Hope it helps ..
dr. Nadia Nurotul Fuadah